# SDR ASAA2021031534300

- Difficulty date: March 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 18,943 hours, 6,017 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: R2 Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW HEAT OVERHEAT LIGHT CAME ON ABOUT 1.5 HRS INTO FLIGHT. RAN AND TURN OFF HEAT FOR 5 MINUTES AND TURN BACK ON. LIGHT REMAINED OFF FOR THE DURATION 4 HOURS FLIGHT WINDOW WAS ON SHADE SIDE OF AIRCRAFT. GROUNDED - YES. PERFORMED BITE TEST ON R2 WINDOW HEAT OVERHEAT PER B737-900 AMM 30-41-11-710-801, NO FAULT NOTED. OK FOR SERVICE.
